# SDR SWAA2013021912809

- Difficulty date: February 1, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N910AT
- Make and model: Boeing 717-200
- Aircraft serial: 55086
- Aircraft time: 31,943 hours, 21,986 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545819
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NLG STRUT DOOR, AFT HINGE CUTOUT CRACKED.  STOP DRILLED CRACK IAW B717 SRM 53-10-01 REPAIR 6 FIG 201.  VERIFIED STOP DRILLED CRACK IAW B717 NDTM PT. 6 06-10-01.  FABRICATED DOUBLER FROM 2024T3 .071 P/O 90013533 IAW B717 SRM 53-10-01 REPAIR 6 FIG 201 51-40-08.  ALODINED & PRIMED DOUBLER IAW B717 SRM 51-10-04.  INSTALLED DOUBLER IAW B717 51-41-02 & 51-41-05.  TOP COATED IAW B717 AMM 51-10-00.
